Review: could Lovaza cause Thin blood (Thrombocytopenia )?
Summary: Thin blood is found among people who take Lovaza, especially for people who are male, 60+ old, also take medication Aspirin, and have Prostate cancer.
We study 10,068 people who have side effects while taking Lovaza from FDA and social media. Among them, 58 have Thin blood. Find out below who they are, when they have Thin blood and more.
You are not alone: join a mobile support group for people who take Lovaza and have Thin blood >>>
Lovaza has active ingredients of omega-3-acid ethyl esters. It is often used in high blood cholesterol. (latest outcomes from 10,422 Lovaza users)
Thin blood has been reported by people with multiple myeloma, hepatitis c, high blood pressure, preventive health care, idiopathic thrombocytopenic purpura. (latest reports from 41,017 Thin blood patients)
On Jan, 29, 2015: 10,068 people reported to have side effects when taking Lovaza. Among them, 58 people (0.58%) have Thin Blood.
Time on Lovaza when people have Thin blood * :
Gender of people who have Thin blood when taking Lovaza * :
|Thin blood||23.64%||76.36% |
Age of people who have Thin blood when taking Lovaza * :
|Thin blood||0.00%||0.00%||0.00%||0.00%||10.00%||4.00%||16.00%||70.00% |
Severity of Thin blood when taking Lovaza ** :
How people recovered from Thin blood ** :
Top conditions involved for these people * :
- Prostate cancer (9 people, 15.52%)
- Multiple myeloma (5 people, 8.62%)
- Hypertension (5 people, 8.62%)
- Diabetes mellitus (4 people, 6.90%)
- Influenza (3 people, 5.17%)
Top co-used drugs for these people * :
- Aspirin (28 people, 48.28%)
- Lipitor (21 people, 36.21%)
- Multi-vitamins (19 people, 32.76%)
- Vitamin d (16 people, 27.59%)
- Atenolol (14 people, 24.14%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Thin Blood while taking Lovaza?
You are not alone! Join a mobile support group:
- support group for people who take Lovaza and have Thin Blood
- support group for people who take Lovaza
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Ive been taking zanaflex 4 mg for a year and my dr added wellbutrin. i take them both at night then take another 4 mg of zanaflex in the morning and i experience extreme drowsiness and a high feeling?
I HAD A STROKE 3 YEARS AGO AT THE AGE OF 37 THAT WAS DUE TO MALFORMED MIDDLE CEREBRAL ARTERY. I WAS PUT ON CELEXA WHICH WASNT CONTROLLING MY ANGER SO WAS PUT ON PRISTIQ. AFTER ALMOST A YEAR IT WASNT WORKING AS WELL SO DR ADDED WELLBUTRIN. ALL OTHER MEDS REMAINED SAME BUT HAVE HAD AN ISSUE AFTER TAKING MORNING MEDS I FEEL HIGH. I FEEL ITS THE WELLBUTRIN AND ZANAFLEX. IM UNSURE OF THE HALF LIFE OF WELLBUTRIN.
- What causes facial,arm and hand puffiness? worse when sleeping...a layer of fluid just under skin.
It started out about 3 months ago with slight puffiness on sides of nose bridge about 1/2" below glasses
A month later I noticed random puffiness between eyebrows and increased puffiness on sides of nose bridge.
After Labor Day my entire face got puffy and remained so...gets worse at night sleep with a layer of fluid like under scalp.
Puffiness doesn't appear as moon.
Initially Dr. Dismissed my concern and recommended a Psychologist
Went back two weeks ago and they recommended Claritin.
I'm health conscious and exercise frequently.
The only Chang I've made was a testosterone treatment in Dec 2013.
Natural injection of 11 pellets of Soy and Yam.
For first time I had 3-4 night sweats a few months back.
Has Antoine had similar experience and if so...was there resolution?
- Hypopituitarism and fever
I read your article on testing of hypopituitarisum and fever - http://www.ehealthme.com/cs/hypopituitarism/fever - Twice now in the past 2 years I have broken out in a great deal of pain accompanied by a high temperature of about 102. I was told since I take cortef, that I should not get fevers - but now I read that my health issues could be causing me fevers. These fevers have lasted for about 3 days. Doctors are baffled as to what causes the fevers - although your report makes it a bit clearer. The question is now, what do I do when I get these high fevers and aches which debilitate me for a week or better?
- Pyrexia and one-alpha iv
she was treated for hypocalcemia with high PTH taking calcium per-os and iv,Renagel,trofocard,one-alpha iv.
after 5 days fever with shiver 2-3 times daily ,vomits,nausea
she took antibiotic therapy after positive gram - blood cultures (first E. coli,second another gram - microorganism )
Initially Targocid-tazocin followed after 3 days by ciprofloxacin iv
After this (having a CT with signs of billiary reaction without stones and liquid in douglas and hypo-pleural) meronem and briklin
After a few days no signs of clinical improvement -fever continues (2 times per day)
Is there any possibility initial drug therapy with one-alpha iv to be responsible for the complications
More questions for: Lovaza, Thin blood
More reviews for: Lovaza, Thin blood
Comments from related studies:
From this study (2 months ago):
Stopped taking Lovaza and now the irregular heart beats are not present
From this study (2 months ago):
Six weeks on 300 mg once daily of allopurinol for gout taken at night.
Suffering abnormal fatigue that is making work more challenging.
Considering asking doctor to switch to Uloric as an alternative due to fatigue symptoms.
From this study (3 months ago):
I started taking this medication and 6 days later I thought I had a fast and furious bladder issue or urethra issue. Since it was a Sunday night, I called the pharmacist and asked about bladder/urethra side effects. He said there weren't any such side effects. t had a urine test done on day 7 and blood and high white cell count found in urine. I was put on an anti-biotic and the urine was sent to a lab to confirm infection, but the results were negative.
The antibiotic seemed to help, but not completely, so I am confused.
I googled until I found this one study that show that others have had this problem and there is a correlation. I will stop taking this medication starting tomorrow. Tonight was day 12.
I want more information on this.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.